Latif, AbdulNazir, TalatAbbas, Mujahid2020-08-052020-08-052019Latif, A., Nazir, T. & Abbas, M. 2019, 'Fixed point results for multivalued prešić type weakly contractive mappings', Mathematics, vol. 7, no. 7, art. a601, pp. 1-14.2227-7390 (online)10.3390/math7070601http://hdl.handle.net/2263/75586We present fixed points results of multivalued Prešić type k-step iterative mappings satisfying generalized weakly contraction conditions in metric spaces. An example is presented to support the main result proved herein. The stability of fixed point sets of multivalued Prešić type weakly contractive mappings are also established. Global attractivity result for the class of matrix difference equations is derived as application of the result presented herein. These results generalize and extend various comparable results in the existing literature.en© 2019 The Authors. Licensee: MDPI, Basel, Switzerland. This article is distributed under Creative Commons Attribution (CC BY) license 4.0.Fixed pointMultivalued mappingPreši´c type weakly contractionStability of fixed point setGlobal attractivityFixed point results for multivalued prešić type weakly contractive mappingsArticle